Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 37:4 (2009) 457-462  

On the Electric-magnetic Goddard-Nuyts-Olive Duality

Do Ngoc Diep and Ha Dai Ton

Abstract.  We describe the mathematical model of the electric-magnetic P. Goddard-J. Nuyts-D. Olive duality in the case of compact Lie groups of symmetry. After that we give an explicit computation for the electric-magnetic P. Goddard-J. Nuyts-D. Olive duality for the pair SO(3) and Sp(1).

2000 Mathematics Subject Classification: Primary 22E57; Secondary 22E45, 14D24.

Keywords: Representation, S-duality, electric-magnetics dualty, compact Lie groups.

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013